# SDR CALA2021062800979

- Difficulty date: June 26, 2021
- Submitted: June 28, 2021
- Operation: Air carrier
- Aircraft: N33209
- Make and model: Boeing 737824
- Aircraft serial: 30581
- Aircraft time: 64,965 hours, 23,425 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2024T3
- Condition: Corroded
- Location: Toilet Exhaust
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TIOLET EXHAUST VENT HAS COROSION AROUND OPENING.  REMOVED VACUUM WASTE VENT NOZZLE ASSY REF 53-70-01-2R-3. REMOVED CORROSION AREA FOUND TO BE OUT OF LIMIT REF SRM 53-00-01-1A-1 AD1. ACCOMPLISHED STEPS 4.A,B, AND D OF SRM 53-70-2R-3 REV. 72 REPAIR 3. AND ECRA 5330-06843. SRM 53-70-2R-3 REV 72 REPAIR 3 STEP 4.E INSP REQUIRED FOR HFEC ON CUTOUT EDGE PER ECRA 5330-06843 AND DAMAGED FOUND REF. NDT PT 6 51-00-00 PROC 4, 16, AND 23 AND REF SOPM 20-20-02. C/W SRM 53-70-01-2R-3 REPAIR 3 STEPS 4.E THRU 4.J. NO CRACKS OR PERFORMED STEP 4.F OF SRM 53-70-2R-3 REV 72. REF ECRA 5330-06843. AMM 20-60-07-913-801. PERFORMED EWIS OF REPAIR AREA BEFORE ANY WORK ACCOMPLISHED PER VERIFIED -1 DOUBLER MATERIAL AS .063-2024T3 P.O 7180317 REF SRM 53-70-01-2R-3 REPAIR 3 & ECRA 5330-06843. REF SRM 53-70-01-2R-3 REPAIR 3 & ECRA 5330-06843.
